# SDR QXEA2010033000198

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD- STRINGERS 27R INTERCOSTAL FORWARD OF AVIONICS DOOR HAS CORROSION. BLEDED OUT CORROSION. MATERIAL REMOVED .004". WITHIN LIMITS OF .008". TREATED AND PRIMED AND PAINTED AREA AND INSTALLED REMOVED FASTENERS AND BRACKETS.
